MathSciNet Relay Station
MathSciNet bibliographic data
MR606987 60G44 (60H05 60J65)
Zakai, Moshe Some classes of two-parameter martingales. Ann. Probab. 9 (1981), no. 2, 255–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement